MAUDE Adverse Event Report: ICU Medical Costa Rica Ltd. Primary PLUM Set, CLAVE Secondary Port, CLAVE Y-Site, Secure Lock, 103 Inch; Set, administration, intravascular

ICU Medical Costa Rica Ltd. Primary PLUM Set, CLAVE Secondary Port, CLAVE Y-Site, Secure Lock, 103 Inch; Set, administration, intravascular
Catalog Number 14687-15
Medical Device Problem Code Environmental Particulates (2930)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a primary plum set reported that there is dirt in the drip chamber.The issue was noted during priming.There were no concomitant drug and concomitant device involved.There was no bleedback, no biohazard, no user facility medwatch, and no chemo.The device was not reprocessed or resterilized.
 
Additional Manufacturer Narrative
Reporter phone number: (b)(6).The device is not available for evaluation; however, a picture was provided.Investigation is pending.

Brand Name
Primary PLUM Set, CLAVE Secondary Port, CLAVE Y-Site, Secure Lock, 103 Inch
Common Device Name
Set, administration, intravascular
Manufacturer (Section D)
ICU Medical Costa Rica Ltd.
zona franca global
la aurora heredia NA
CS 
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
+1(224)706-2300
MDR Report Key50897908
Report Number9615050-2026-01520
Device Sequence Number21509358
Product Code FPA
UDI-Device Identifier10887787005650
UDI-Public(01)10887787005650
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryTW
PMA/510(K) Number
K141789
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number14687-15
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown